en
Scientific article
Open access
English

Circulant modular Hadamard matrices

Published inL'Enseignement mathématique, vol. 47, no. 1/2, p. 103-114
Publication date2001
Citation (ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Circulant modular Hadamard matrices. In: L’Enseignement mathématique, 2001, vol. 47, n° 1/2, p. 103–114.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:12419
ISSN of the journal0013-8584
838views
142downloads

Technical informations

Creation11/08/2010 11:19:00 AM
First validation11/08/2010 11:19:00 AM
Update time03/14/2023 4:08:42 PM
Status update03/14/2023 4:08:42 PM
Last indexation01/15/2024 9:48:37 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack